Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

HAIRLINE DIMINISHED IN A MATTER OF DAYS

Discussion in 'Women's General Hair Loss Discussions' started by brown, Jun 7, 2017.

  1. brown

    brown New Member

    Joined:
    Sep 1, 2015
    Messages:
    10
    Likes Received:
    0
    Dislikes Received:
    0
    Okay so I have been using rogaine foam for over a year. Everything has been good until the last week. I have continued shedding throughout this process but hair looked okay. Thinnest a area was left side towards crown. Now that area is looking better. My problem now is the amount of hair I have lost in front in less than a week. I have been wearing my hair in a headband for last year and really my hair has looked normal. Now all of a sudden the hairline is receding and when I put headband on you can see my scalp through hair. I mean is this possible in a matter of days? Now I'm back to total anxiety and researching crap on web. I just want to cry right now.
     
  2. WittsEnd

    WittsEnd Established Member

    Joined:
    Jan 22, 2011
    Messages:
    175
    Likes Received:
    2
    Dislikes Received:
    0
    Are you thinking its the Rogaine?
     
  3. brown

    brown New Member

    Joined:
    Sep 1, 2015
    Messages:
    10
    Likes Received:
    0
    Dislikes Received:
    0
    I really don't know what it is. My hair has looked pretty good as of late. Now in the last couple days I run the comb through my wet hair and there is quite a bit in the comb and it has affected my frontal hair a lot in a matter of days.
     
  4. nitu1

    nitu1 Member

    Joined:
    Jul 30, 2015
    Messages:
    74
    Likes Received:
    4
    Dislikes Received:
    0
    Sounds like me. I started with rogaine in sept 2016 and my shed decreased noticeably....almost near no shed. Then i dont know what triggered it but it started slowly in April 2017 to shed again and i think i also started to worry about it when that happened and then through May it was still shedding. I was a little careless with the vitamins I was taking. In February I also started to try to control my food intake and loose weight. I don’t know if one of these was the cause but now I find myself with some shedding again. I think its less than the shed before starting rogaine but I really was enjoying the no shed time when I didn’t have to think about my hair and can live a “normal” life without constant worry.
    I know its easier said than done, but try to not worry as it probably does not do any good. I also got toppix that helps with hiding the loss near the temples for me. Good luck
     
  5. roro

    roro Member

    Joined:
    Feb 17, 2016
    Messages:
    28
    Likes Received:
    1
    Dislikes Received:
    0
    Hi Ladies - I just responded to another thread discussion between the both of you. But I started Rogaine at the same time as you Nitu - September last year, but used it every day from the start (5% foam every morning). I was shedding at the time anyway, but I did notice a tapering off in shed after a few weeks and over the winter was hardly shedding at all. Since the end of May, I have been experiencing a lot of shedding. I experienced a similar shed at the same time last year too (pre Rogaine use); so it may just be seasonal shedding (I seem to recall others on different threads talking about still experiencing seasonal shedding while on Rogaine). I was also ill about six weeks ago, so it may be a response to that - who knows? My shed has both long and short hairs and it's really stressing me out. I did notice hair growth again after being on Rogaine after a few months use - no huge filling in, but I was comfortable enough to wear my hair down again, which I hadn't done for ages. Both my doctor and hairdresser commented on seeing hair growth too. But now I'm not sure whether I've imagined it, as I think my hair loss seems to be getting worse again - or maybe it's just the same and I'm noticing it more because it's summer. Argh! There do seem to be ladies on the forms who still experience shedding while on Rogaine, but don't find it affecting their hair overall. One thing that's been bothering me - i find the dosing really hard, i.e. getting exactly half a capful - pretty impossible to do accurately and therefore a can will usually last me longer than it's supposed to by a few days. I'm hoping that slightly lower dosage than directed doesn't also provoke shedding. Brown - I'm not sure why you've experienced such a noticeable different in the last few days though? Hoping you see some improvement - and agree with Nitu, that a bit of Toppik/Nanogen might help in the meantime.
     

Share This Page